# SDR DL75E091456

- Difficulty date: September 8, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 42,691 hours, 14,003 cycles
- Engine: Pwa PW2037
- Engine time: 29,239 hours, 11,591 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 29,239 hours, 11,591 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENG EGT FAILED TO RISE DURING START WITH IGNITION SW IN NR 1 POSITION.  STARTED OK WITH IGNITION SWITCH IN BOTH.  FWD TO MCO PER MEL 74-00-01A PLAC INSTALLED.  REMOVED AND REPLACED RT ENG NR 1 IGNITER AND HARNESS PER AMM.  OPS CHECK NORMAL MC AND PLACARD REMOVED.  CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
